# SDR ASAA9510089

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Switch
- Part number: MS250851
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE AFT FLIGHT ATTENDANT EMERGENCY EXIT LIGHT SWITCH FAILED.  REPLACED SWITCH AND LIGHTS OPERATED NORMALLY.  (M)
